Pharmacotherapeutic group: Non-steroidal anti-inflammatory drug (NSAID)
ATC code: M01AE01
The mechanism of action of ibuprofen propionic acid derivative from the group of non-steroidal anti-inflammatory drugs (NSAIDs) is due to the inhibition of the synthesis of prostaglandins – mediators of pain inflammation and hyperthermia. Indiscriminately blocks cyclooxygenase 1 (COX-1) and cyclooxygenase 2 (COX-2), and thus inhibits the synthesis of prostaglandins. In addition ibuprofen reversibly inhibits platelet aggregation. It has analgesic, antipyretic and anti-inflammatory effects. The analgesic effect is most pronounced for pain of an inflammatory nature. The action of the drug lasts up to 8 hours.
Absorption – fast and almost completely absorbed from the gastrointestinal tract (gastrointestinal tract) (binding to blood plasma proteins – 90%). After taking the drug on an empty stomach in adults ibuprofen is detected in blood plasma after 15 minutes the maximum concentration (Cmax) of ibuprofen in blood plasma is reached after 60 minutes. Taking the drug with food can increase the time to reach maximum concentration (TCmax) up to 1-2 hours. The half-life (T1/2) is 2 hours. Slowly penetrates into the joint cavity and stays in synovial fluid producing higher concentrations in synovial fluid than in blood plasma. After absorption, about 60% of the pharmacologically inactive R-form is slowly transformed into the active S-form. It is metabolized in the liver. It is excreted by kidneys (not more than 1% unchanged) and to a lesser extent with bile.
In limited studies ibuprofen was found in very low concentrations in breast milk.
Ibuprofen suspension for children is used in children from 3 months of age up to 12 years old for symptomatic treatment as antipyretic in acute respiratory diseases (including flu) children infections other infectious and inflammatory diseases and post-vaccination reactions accompanied by fever.
The drug is used as symptomatic analgesic in pain syndrome of mild to moderate intensity including: toothache headache migraine pain neuralgia earache sore throat pain pain muscle pain rheumatic pain joint pain.
The drug is intended as symptomatic therapy to reduce pain and inflammation at the time of use has no effect on the progression of the disease.
Composition per 5 ml of suspension
The active ingredient: ibuprofen – 100.00 mg.
Maltitol syrup – 2111.25 mg;
Glycerol – 600.00 mg;
Xanthan gum – 35.00 mg;
sodium citrate – 25.45 mg;
citric acid monohydrate – 20.00 mg;
pelsin flavoring – 12.50 mg;
sodium saccharinate – 10.00 mg;
sodium chloride – 5.50 mg;
domiphene bromide – 0.50 mg;
polysorbate 80 – 0.50 mg;
purified water to 5.0 ml.
How to take, the dosage
Ibuprofen is a suspension specially designed for children.
For oral administration.
Patients with hypersensitivity of the stomach are recommended to take the drug with meals.
For short-term use only. Read the instructions carefully before taking this product. Shake the bottle thoroughly before use.
The 5 ml of this medicine contains 100 mg ibuprofen or 20 mg ibuprofen in 1 ml.
A measuring syringe or measuring spoon is included for precise measuring of the dose of the drug.
The following steps should be taken when using the Meter Syringe:
1. Insert the syringe measure firmly into the neck of the bottle.
2: Turn the bottle upside down and gently pull the plunger downward until it reaches the desired height.
3: Return the bottle to its original position and withdraw the syringe by gently twisting it.
4. Place the syringe in your mouth and slowly squeeze the plunger gently to release the suspension.
After use, rinse the syringe in warm water and dry it out of the child’s reach.
Fever (fever) and pain:
The dosage for children depends on the child’s age and body weight. The maximum daily dose should not exceed 30 mg/kg of a child’s body weight, with 6 to 8 hours between doses.
In children aged 3-6 months (child weight from 5 to 76 kg): 25 ml (50 mg) up to 3 times within 24 hours, not more than 75 ml (150 mg) per day.
Children aged 6-12 months (child weight 77-9 kg): 25 ml (50 mg) up to 3 to 4 times over 24 hours with no more than 10 ml (200 mg) per day.
Children aged 1-3 years (child weight 10-16 kg): 50 ml (100 mg) up to 3 times for 24 hours, not more than 15 ml (300 mg) per day.
Children aged 4 to b years (child weight 17-20 kg): 75 ml (150 mg) up to 3 times within 24 hours, not more than 225 ml (450 mg) per day.
Children aged 7-9 years (child weight 21-30 kg): 10 ml (200 mg) up to 3 times over 24 hours, not more than 30 ml (600 mg) per day.
Children aged 10 – 12 years (child weight 31-40 kg): 15 ml (300 mg) up to 3 times over 24 hours not more than 45 ml (900 mg) per day.
The duration of treatment is not more than 3 days. Do not exceed the indicated dose.
If symptoms persist or worsen when taking the drug within 24 hours (in children aged 3-5 months) or within 3 days (in children aged 6 months and older), stop treatment and see a doctor.
In children under 6 months of age: 25 ml (50 mg) of the drug. If necessary, another 25 ml (50 mg) after 6 hours. Do not use more than 5 ml (100 mg) within 24 hours.
The drug should only be used according to the indication and route of administration and in the dose stated in the instructions.
The concomitant use of ibuprofen with the following medicines should be avoided:
– Acetylsalicylic acid: except in low doses of acetylsalicylic acid (no more than 75 mg per day) prescribed by a physician because concomitant use may increase the risk of side effects. Co-administration of ibuprofen decreases anti-inflammatory and antiplatelet effects of acetylsalicylic acid (increased incidence of acute coronary failure is possible in patients receiving low doses of acetylsalicylic acid as antiplatelet agents after starting ibuprofen administration).
– Other NSAIDs including selective COX-2 inhibitors: concomitant use of two or more drugs from the NSAID group should be avoided because of possible increased risk of side effects.
Cautiously use concomitantly with the following drugs:
– Anticoagulants and thrombolytics: NSAIDs may increase the effect of anticoagulants in particular warfarin and thrombolytics.
Hypotensive drugs (ACE inhibitors and angiotensin II antagonists) and diuretics: NSAIDs may reduce the effectiveness of drugs in these groups. Diuretics and ACE inhibitors may increase nephrotoxicity of NSAIDs.
– Glucocorticosteroids: increased risk of GI ulcers and gastrointestinal bleeding.
– Antiaggregants and selective serotonin reuptake inhibitors: increased risk of gastrointestinal bleeding.
– Cardiac glycosides: concomitant administration of NSAIDs and cardiac glycosides may worsen heart failure, decrease glomerular filtration rate, and increase plasma concentrations of cardiac glycosides.
– Lithium preparations: there is data on the likelihood of increased plasma lithium concentrations with NSAIDs.
– Methotrexate: there is data on the possibility of increased plasma concentrations of methotrexate with NSAIDs.
Cyclosporine: increased risk of nephrotoxicity with concomitant administration of NSAIDs and cyclosporine.
– Mifepristone: NSAIDs should not be started earlier than 8-12 days after taking mifepristone because NSAIDs may reduce the effectiveness of mifepristone.
– Tacrolimus: Simultaneous use of NSAIDs and tacrolimus may increase the risk of nephrotoxicity.
– Zidovudine: concomitant use of NSAIDs and zidovudine may increase hematotoxicity. There is evidence of an increased risk of hemarthrosis and hematomas in HIV-positive patients with hemophilia co-treated with zidovudine and ibuprofen.
– Quinolone antibiotics: patients co-treated with NSAIDs and quinolone antibiotics may have an increased risk of seizures.
If you are using the above medications, or any other medications (including over-the-counter medications), please consult your physician before using the product.
Read these instructions carefully before using this medicine, as they contain important information for you.
To keep the instructions in a safe place, you may need them again.
If you have any questions, talk to your doctor.
The medicine you are taking is for your own personal use and should not be given to others because it can cause them harm, even if you have the same symptoms as you do.
It is recommended that you keep it as short as possible and in the lowest effective dose necessary to relieve your symptoms.
With prolonged treatment, it is necessary to monitor peripheral blood count and the functional status of the liver and kidneys. In case of gastropathy symptoms a thorough control including esophagogastroduodenoscopy general blood test (hemoglobin determination) fecal occult blood test is indicated. If it is necessary to determine 17-ketosteroids, the drug should be canceled 48 hours before the study. Ethanol intake is not recommended during the treatment period. The drug is contraindicated in patients with fructose intolerance because it contains maltitol.
Ibuprofen may be used in children with diabetes due to its sugar-free content. It does not contain dyes.
Patients with renal insufficiency should consult their physician before using the drug as there is a risk of impairment of renal function.
Patients with a history of or history of hypertension and/or chronic heart failure should consult a physician prior to using the drug because the drug may cause fluid retention, increased blood pressure, and edema.
The use of NSAIDs in patients with varicella may be associated with an increased risk of severe suppurative complications of infectious inflammatory diseases of the skin and subcutaneous fat (e.g., necrotizing fasciitis). In this regard, it is recommended to avoid using the drug in case of chicken pox.
Influence on driving and operating machinery:
Patients who experience dizziness, somnolence, or visual disturbances while taking ibuprofen should avoid driving or operating machinery.
– Hypersensitivity to ibuprofen or any of the components of the drug.
– Complete or incomplete combination of bronchial asthma of recurrent polyposis of the nose and sinuses and intolerance to acetylsalicylic acid or other NSAIDs.
– Bleeding or gastrointestinal ulcer perforation in a history of NSAID use.
– Erosive-ulcer disease of the gastrointestinal tract (including gastric and duodenal ulcer Crohn’s disease ulcerative colitis) or ulcer bleeding in the active phase or in the history (two or more confirmed episodes of ulcer disease or ulcer bleeding).
– Severe hepatic impairment or liver disease in the active phase.
– Severe renal insufficiency (creatinine clearance <30 ml/min) confirmed hyperkalemia.
– Decompensated heart failure period after coronary artery bypass grafting.
– Cerebrovascular or other bleeding.
– Hemophilia and other blood clotting disorders (including hypocoagulation) hemorrhagic diathesis.
– Pregnancy (III trimester).
– Fructose intolerance.
– The body weight of the child up to 5 kg.
If you have one or more of the above-mentioned diseases and conditions, you should consult your doctor before starting this medicine.
If you have any of the conditions mentioned in this section, you should consult your doctor before taking this medicine.
Simultaneous use of other NSAIDs history of a single episode of peptic ulcer disease or peptic ulcer bleeding gastritis enteritis colitis presence of Helicobacterpylori infection ulcerative colitis; bronchial asthma or allergic diseases in the acute stage or in the history – possible development of bronchospasm; severe somatic diseases systemic lupus erythematosus or mixed connective tissue disease (Sharp syndrome) – increased risk of aseptic meningitis; varicella renal failure including dehydration (creatinine clearance 30-60 ml/min) fluid retention and edema hepatic insufficiency arterial hypertension and/or heart failure cerebrovascular disease dyslipidemia/hyperlipidemia diabetes mellitus peripheral artery disease blood diseases of unclear etiology (leukopenia anemia) concomitant use of other drugs that may increase the risk of ulceration or bleeding in particular oral glucocorticosteroids (including prednisolone) anticoagulants (including warfarin) selective serotonin reuptake inhibitors (including citalopram fluoxetine paroxetine sertraline) or antiaggregants (including acetylsalicylic acid clopidogrel) pregnancy (I-II trimester) breastfeeding elderly age.
If you have one or more of the above diseases and conditions, you should consult your doctor before starting this medication.
The risk of side effects can be minimized by taking a short course of the drug at the lowest effective dose necessary to control symptoms.
The side effects are mostly dose-dependent. The following adverse reactions have been reported with short-term use of ibuprofen in doses not exceeding 1200 mg/day. When treating chronic conditions and with long-term use, other adverse reactions may occur.
The frequency of adverse reactions has been evaluated based on the following criteria: very frequent (≥ 1/10) frequent (≥ 1/100 to < 1/10) infrequent (≥ 1/1000 to < 1/100) rare (≥ 1/10 000 to < 1/1000) very rare (< 1/10 000) frequency unknown (no data on frequency evaluation).
Blood and lymphatic system disorders:
– Very rare: disorders of hematopoiesis (anemia leukopenia aplastic anemia hemolytic anemia thrombocytopenia pancytopenia agranulocytosis). The first symptoms of these disorders are fever sore throat superficial mouth ulcers flu-like symptoms pronounced weakness nosebleeds and subcutaneous hemorrhages bleeding and bruising of unknown etiology.
The immune system:
– Infrequent: hypersensitivity reactions – non-specific allergic reactions and anaphylactic reactions on the respiratory tract (bronchial asthma including its exacerbation bronchospasm dyspnea) skin reactions (itching urticaria purpura Quincke edema exfoliative and bullous dermatosis including toxic epidermal necrolysis Lyell syndrome Stevens-Johnson syndrome erythema multiforme) allergic rhinitis eosinophilia.
– Very rare: severe hypersensitivity reactions including facial swelling of the tongue and throat shortness of breath tachycardia arterial hypotension (anaphylaxis Quincke’s edema or severe anaphylactic shock).
Nervous system disorders:
– Infrequent: headache.
– Very rare: aseptic meningitis (in patients with autoimmune diseases).
– Frequency unknown: heart failure peripheral edema with prolonged use increased risk of thrombotic complications (e.g. myocardial infarction stroke).
– Frequency unknown: increased blood pressure.
Respiratory system of the thorax and mediastinum
– Frequency unknown: bronchial asthma bronchospasm dyspnea.
– Infrequent: abdominal pain nausea dyspepsia.
– Rare: diarrhea flatulence constipation vomiting.
– Very rare: peptic ulcer perforation or gastrointestinal bleeding melena bloody vomiting ulcerative stomatitis gastritis.
– Frequency unknown: exacerbation of ulcerative colitis and Crohn’s disease.
Liver and biliary tract disorders:
– Very rare: liver dysfunction.
Renal and urinary tract disorders:
– Very rare: acute renal failure (compensated and decompensated) especially with long-term use in combination with increased plasma urea concentration and the appearance of edema papillary necrosis.
– Very rare: edema including peripheral edema.
Laboratory and instrumental findings:
– Hematocrit or hemoglobin (may decrease)
– Bleeding time (may increase)
– plasma glucose concentration (may decrease)
– creatinine clearance (may decrease)
– plasma creatinine concentration (may increase)
– “hepatic” transaminase activity (may increase)
If side effects occur, discontinue the drug and seek medical attention.
If any of the side effects listed in the instructions worsen, or if you notice any other side effects not listed in the instructions, tell your doctor.
In children, symptoms of overdose may occur after a dose greater than 400 mg/kg body weight. In adults the dose-dependent effect of overdose is less pronounced. The half-life of the drug in overdose is 15-3 hours.
Symptoms: nausea vomiting epigastric pain or less frequently diarrhea tinnitus headache and gastrointestinal bleeding.
In more severe cases, manifestations of the central nervous system are observed: drowsiness rarely – agitation convulsions disorientation coma.
In cases of severe poisoning metabolic acidosis and increased prothrombin time kidney failure liver tissue damage decrease in blood pressure respiratory depression and cyanosis may develop.
In patients with bronchial asthma, exacerbation of this disease is possible.
Treatment: symptomatic with mandatory provision of airway patency by monitoring of ECG and basic vital signs until the patient’s condition normalizes. Oral administration of activated charcoal or gastric lavage within 1 hour after taking a potentially toxic dose of ibuprofen is recommended.
If ibuprofen is already absorbed, alkaline drinking may be prescribed in order to eliminate the acidic derivative of ibuprofen by the kidneys by forced diuresis.
Frequent or prolonged seizures should be controlled with intravenous diazepam or lorazepam.
In worsening bronchial asthma, the use of bronchodilators is recommended.
In case of symptoms of overdose, the drug should be discontinued and a physician should be seen immediately.
The use of the drug is contraindicated in the III trimester of pregnancy. Before using the drug in I-II trimesters of pregnancy or during breast-feeding, consult a physician.
There is evidence that ibuprofen may pass into the breast milk in small amounts without any adverse effect on the health of the infant.
Consult your doctor before using if you are pregnant or think you may be pregnant, or if you are planning to become pregnant.
Nurofen, Nurofen Express, Brufen, Ibuprofen, Dolgit, Ibuprofen-Chemopharm, Nurofen Forte, MIG 400, Faspik, Nurofen Express Lady, Nurofen Express Forte, Nurofen Children, Next Uno Express, Nurofast
2 years. Between 6 months after opening the bottle, do not use. Do not use if the product has expired.
|Conditions of storage|
At a temperature not exceeding 25 ° C. Store out of reach of children.
Buy Ibuprofen, 100 mg/5 ml orange 200 g suspension with delivery to USA, UK, Europe and over 120 other countries.